A topological approach to stability of pulses bifurcating from an inclination-flip homoclinic orbit

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)205-232
ジャーナルMethods and Applications of Analysis
7
出版物ステータス出版済み - 2000

これを引用

@article{2670602e12d244c68d4585122d0be4cd,
title = "A topological approach to stability of pulses bifurcating from an inclination-flip homoclinic orbit",
author = "Shunsaku Nii",
year = "2000",
language = "English",
volume = "7",
pages = "205--232",
journal = "Methods and Applications of Analysis",

}

TY - JOUR

T1 - A topological approach to stability of pulses bifurcating from an inclination-flip homoclinic orbit

AU - Nii, Shunsaku

PY - 2000

Y1 - 2000

M3 - Article

VL - 7

SP - 205

EP - 232

JO - Methods and Applications of Analysis

JF - Methods and Applications of Analysis

ER -